Sir i just wana ask you that my periods never

Patient : Sir i just wana ask you that my periods never come on time it comes some times after two to three months. So i eat gyneric tab. And after eating dis my periods comes after 3 days. Is there any side effect of dis medicine or not can i eat it safely. And can you please.prescribe me a best medicine for having monthly periods.on tim
Symptoms:  Nothing
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews